MathSciNet Relay Station
MathSciNet bibliographic data
MR2146215 (2007e:46023) 46E22
Redett, D. A. Brangesian spaces in $H\sp p({\bf T}\sp 2)$. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2689–2695 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement